# SDR ERAA20140009

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 48,336 hours, 58,900 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 90101880
- Condition: Inaccurate
- Location: Nr 1
- Part time: 4,929 hours, 4,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

NR 1 ADI SHOWING INCORRECT PITCH & ROLL INFORMATION.  ADI PITCH & ROLL MISMATCH MESSAGES DISPLAYED ON 802 DISPLAY.  R & R NR 1 AHRU IAW 34-20-06, OPERATIONS NORMAL.
